In this article, we introduce the multi--Jensen mappings and characterize them as a single equation. Using a fixed point theorem, we study the generalized Hyers-Ulam stability for such mappings. As a consequence, we show that every multi--Jensen mappings (under some conditions) is hyperstable.
Bodaghi, A. , & Maghsoudi, M. (2020). On the stability of multi-m-Jensen mappings. Caspian Journal of Mathematical Sciences, 9(2), 199-209. doi: 10.22080/cjms.2020.17861.1451
MLA
Abasalt Bodaghi; Mohammad Maghsoudi. "On the stability of multi-m-Jensen mappings", Caspian Journal of Mathematical Sciences, 9, 2, 2020, 199-209. doi: 10.22080/cjms.2020.17861.1451
HARVARD
Bodaghi, A., Maghsoudi, M. (2020). 'On the stability of multi-m-Jensen mappings', Caspian Journal of Mathematical Sciences, 9(2), pp. 199-209. doi: 10.22080/cjms.2020.17861.1451
CHICAGO
A. Bodaghi and M. Maghsoudi, "On the stability of multi-m-Jensen mappings," Caspian Journal of Mathematical Sciences, 9 2 (2020): 199-209, doi: 10.22080/cjms.2020.17861.1451
VANCOUVER
Bodaghi, A., Maghsoudi, M. On the stability of multi-m-Jensen mappings. Caspian Journal of Mathematical Sciences, 2020; 9(2): 199-209. doi: 10.22080/cjms.2020.17861.1451